# SDR SWAA2022012036511

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF HAS AREA OF DELAM / FABRICATED REPLACEMENT FLOR PANEL 232 SF IAW AIPC 53-21-00-21; BOEING DRAWING #144A5819 REV-; SL5107A3-410 INSERTS; BMS 5-107 LOT #AK7AP4711K; BMS 4-23 TY1 LOT #5051160; BAC 5085 PARA 8.4.2.2
